Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constipation, had catheterization. Safe to take Dulcolax suppository?

hi, my dad just got a heart attack 2 months ago. last friday went throught cathaterization and going to PCI next monday. he got some coronary blocked. the last 3 days (today is the 4th day) he got constipation . is it safe for him to take dulcolax suppository ? if not, whats the best medicine? he already eat papayas, jelly, yogurt, and lactulax last night. thank you
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern this is my best advise to you that never ever try the dulcolax suppository looking to your fathers cardiac history and the side effect of this medicine this is no advisable instead encourage your father to drink more water, and for fiber containing diet if your father is bed ridden then constipation is common, hope this information helps you have a nice day.
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor